# SDR COMA0860039

- Difficulty date: January 3, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 28,642 hours, 24,758 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 690
- Condition: Faulty
- Location: Nlg
- Part time: 19,904 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5097 - RECEIVED GEAR DISAGREE WARNING MESSAGE.  RETURNED TO GRR, LANDED WITHOUT INCIDENT.  REPLACED NLG PRIORITY VALVE.  NO FURTHER DEFECTS.
